Browse by Authors and Editors

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.

Article

Prokopiou, Sotiris A. and Byrne, Helen M. and Jeffrey, Mike R. and Robinson, Robert S. and Mann, George E. and Owen, Markus R. (2014) Mathematical analysis of a model for the growth of the bovine corpus luteum. Journal of Mathematical Biology, 69 (6). pp. 1515-1546. ISSN 0303-6812

This list was generated on Mon Oct 16 22:23:02 2017 UTC.